MathSciNet Relay Station
MathSciNet bibliographic data
MR2405182 (2009b:90134) 90C29 (47J20 49J40)
dos Santos, Lucelina Batista; Ruiz-Garzón, Gabriel; Rojas-Medar, Marko A.; Rufián-Lizana, Antonio Some relations between variational-like inequality problems and vectorial optimization problems in Banach spaces. Comput. Math. Appl. 55 (2008), no. 8, 1808–1814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement